Pacific Journal of Mathematics

Division algebras over nonlocal Henselian surfaces.

Timothy J. Ford

Article information

Pacific J. Math., Volume 147, Number 2 (1991), 301-310.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 12G05: Galois cohomology [See also 14F22, 16Hxx, 16K50]
Secondary: 12E15: Skew fields, division rings [See also 11R52, 11R54, 11S45, 16Kxx] 13A20 14F20: Étale and other Grothendieck topologies and (co)homologies


Ford, Timothy J. Division algebras over nonlocal Henselian surfaces. Pacific J. Math. 147 (1991), no. 2, 301--310.

Export citation


  • [1] A. A. Albert, Structure of Algebras,Amer. Math. Soc, New York, 1939, revised 1961.
  • [2] M. Artin, Brauer-Severi varieties,in Brauer Groupsin Ring Theory andAlgebraic Geometry, Lecture Notes in Math., Vol. 917, Springer-Verlag, Berlin (1982), 194-210.
  • [3] M. Artin, Two dimensional orders of finite representation type, preprint.
  • [4] M. Artin, A. Grothendieck and J. L. Verdier, SGA 4, Theorie des Topos et Cohomologie Etale des Schemas, Lecture Notes in Math., Vols. 269, 270, 305, Springer-Verlag, Berlin/New York, 1972-1973.
  • [5] M. Artin and D. Mumford, Some elementary examples of unirational varieties which are not rational, Proc. London Math. Soc, 25 (1972), 75-95.
  • [6] J. Denef and D. Harbater, Global approximation in dimension two, J. Algebra, 129(1990), 159-193..
  • [7] T. Ford, On the Brauer group and the cup product map, in: Perspectives in Ring Theory (F. van Oystaeyen and Lieven Le Bruyn, Eds.), NATO ASI series, Reidel, Dordrecht, 1988.
  • [8] T. Ford and D. Saltman, Division algebrasover henselian surfaces,Israel Math- ematical Conference Proceedings 1 (1989), 320-336.
  • [9] S. Greco, Algebras over nonlocal Hensel rings II, J. Algebra, 13 (1969), 48-56.
  • [10] A. Grothendieck, Le groupe de Brauer, I, II, III, in: Dix Exposes sur la Coho- mologie des Schemas, North Holland, Amsterdam, 1968.
  • [11] R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York, 1977.
  • [12] H. Matsumura, Commutative Algebra, 2nd. ed., Benjamin/Cummings, Reading, Mass., 1980.
  • [13] J. Milne, Etale Cohomology, Princeton University Press, Princeton, N.J., 1980.
  • [14] M. Raynaud, Anneaux Locaux Henseliens, Lecture Notes in Math. Vol. 169, Springer-Verlag, Berlin 1970.
  • [15] I. Reiner, Maximal Orders,Academic Press, New York 1975.
  • [16] R. Strano, On the etale cohomology of Hensel rings, Comm. Algebra, 12 (1984), 2195-2211.